Period-multiplying bifurcations and multifurcations in conservative mappings

P. Pakarinen*, R. M. Nieminen

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

Abstract

The authors have investigated numerically and analytically the period-doubling bifurcations and multifurcations of the periodic orbits of the conservative sine-Gordon mappings. They have derived a general equation for the appearance of multifurcations in conservative mappings. In agreement with many recent studies, they also find evidence that such mappings possess universality properties. They also discuss the role of multifurcations in conservative mappings exhibiting chaotic behaviour.

Original languageEnglish
Pages (from-to)2105-2119
Number of pages15
JournalJournal of physics A: Mathematical and general
Volume16
Issue number10
DOIs
Publication statusPublished - 1983
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'Period-multiplying bifurcations and multifurcations in conservative mappings'. Together they form a unique fingerprint.

Cite this